# SDR CA070619007

- Difficulty date: June 11, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Skrsky S61N
- Engine: Ge CT581401
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Bolt
- Condition: Loose
- Location: Fcu Connection
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) OCCURRENCE WHERE THE ENGINE SPEED CONTROL DISENGAGED FROM THE FUEL CONTROL UNIT, RESULTING IN AN IN-FLIGHT SHUTDOWN OF THE ENGINE. SUSPECTED CAUSE WAS A LOOSE SELF LOCKING BOLT, P/N NK4-4A, AND OR A WORN NON METALLIC LOCKING INSERT ON THE NK4-4A BOLT. IN ORDER TO PREVENT THIS FROM HAPPENING AGAIN, THE MAINTENANCE CREW HAVE BEEN REMINDED TO TAKE CARE WHEN INSTALLING THE SPEED CONTROL WHEN RE-USING THE NK4-4A BOLT TO ENSURE THAT THERE IS THREAD INTERFERENCE.  MM, SA 4045-80, SECTION 20-00, PAGE 5, PARAGRAPH 9 (REUSE OF SELF LOCKING NUTS), SUB-PARAGRAPH C. STATES THAT ALL NUTS MUST BE CHECKED BEFORE RE-USE. THERE MUST BE THREAD INTERFERENCE, SUCH INTERFERENCE INDICATES THAT THE SELF LOCKING FEATURE IS WORKIN
